×

Bivariate extreme statistics. I. (English) Zbl 0095.33703


Keywords:

statistics
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Gumbel, E. J.,Statistics of Extremes, Columbia University Press, N. Y., 1958. · Zbl 0086.34401
[2] Aczél, J., Some general methods in the theory of one variable functional equation. New applications of functional equations, Uspekhi Math. Nauk, 11, 3-68, (1956)
[3] Owen, D. B., Tables for computing bivariate normal probabilities, Ann. Math. Stat., 27, 1075-1090, (1956) · Zbl 0073.13405
[4] Konijn, H. S., Positive and negative dependence of two random variables, Sankhya, 21, 269-280, (1960) · Zbl 0089.15504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.